Journal article icon

Journal article

S-structures for k-linear categories and the definition of a modular functor

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024610798006383

Authors


Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
58
Issue:
1
Pages:
208-228
Publication date:
1998-08-01
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
Source identifiers:
7189
Language:
English
Pubs id:
pubs:7189
UUID:
uuid:4c5acf04-5056-46f4-9aa1-4e9256680729
Local pid:
pubs:7189
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP